# SDR SWAA2016063053381

- Difficulty date: June 16, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 60,902 hours, 47,687 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6568270
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E OTBD SUPPORT C-ANGLE CRACKED ON WBL 83.  REPAIRED ANGLE IAW EA.
